# SDR MWEA001213

- Difficulty date: November 25, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 73,079 hours, 88,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 99557633
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL IS CRACKED IN THE FLANGE AT HANDLE ASSY.  REMOVED AND REPLACED INTERCOSTAL.
